People would easily get addicted to Phentermine. They would develop physical and psychological dependence to it. These individuals would feel that they cannot function without taking the medication. Over the period of time they also start to consume many pills at once. This act would have a severe impact on the body. Once you stop taking the Phentermine medication it would cause various symptoms. Let us see about it in detail and how to manage it properly.
Some of the withdrawal symptoms are
- High blood pressure
- Stomach pain
- Irregular periods
- Loss of memory
- Heart palpitations
- Nerve damage
- Congestive heart failure
When Withdrawal symptoms occur in your body?
If you abruptly stop taking the pills or 24 to 48 hours after weaning the medication from the body, the withdrawal symptoms would start to appear in the body. Some people might get severe withdrawal symptoms whereas others would get it moderate.
It is not possible to identify what symptoms you would suffer before itself so you definitely need someone else near you during this phase.
Is it necessary to take any medication to manage the withdrawal symptoms?
There are chances that your healthcare professional suggests you to take certain medications to keep the symptoms in control. For example, if you suffer from any anxiety symptoms in you then you would be instructed to take anti-anxiety medications.
It all depends on how you suffer and the doctor would find the way to manage it.
Can the withdrawal symptoms of Phentermine be fatal?
Yes, there is a high risk that if you do not take proper care during this period it might cause fatal. However, till date there is less cases that fit into this category. This is because, once you get addicted to Phentermine the doctor would have a close watch on your symptoms and take proper measures at the right time.
Do you gain weight after being affected by withdrawal symptoms?
It depends on the person’s body. Some might gain weight whereas others won’t. This would be mainly due to binge eating that they do. If you are going to follow the strict diet regime then it is definitely possible for you to maintain the weight.
The drug would have already stopped working on you when you have misused it. If you check properly, you can see that there will be no major difference in weight after you got addicted.
Can you stop Phentermine treatment without being affected by withdrawal symptoms?
Yes, there are chances that you halt the therapy without getting affected by withdrawal symptoms. For this you have to take the tablets properly and you have to stick with the course of therapy. You are not supposed to extend the treatment on your own or go about taking more pills together believing that it would help you to lose more weight. If you abide by the instructions of the doctor then you can avoid withdrawal symptoms.